# SDR SWAA2020032634315

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 36,754 hours, 22,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE LOOSE AT FOLLOWING LOCATIONS: -INTERIOR FORWARD OF R1 DOOR -L1 DOOR FORWARD -INTERIOR AFT OF 1L DOOR / SECURE DOOR ASSEST HANDEL AT INT FWD OF R1 DOOR L1 DOOR FWD INT AFT OF L1 DOOR IAW SIP
